# SDR SIMA200712013

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 18,765 hours, 18,946 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Failed
- Location: Zone 500
- Part time: 18,765 hours, 18,946 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL LEAKING FROM LEFT WING, RETURNED TO DFW.  REMOVED AND REPLACED FUEL FLAPPER VALVE IAW EMB AMM 28-11-04.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
